# SDR HALA2016040200163

- Difficulty date: April 2, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ZONE LT SEAT TRACK Y1959, 7" FWD OF FRAME 31 IS DAMAGED.  2" AFT AND 5" FWD OF FRAME 30 HAS DAMAGE AND EVIDENCE OF CORROSION, AND 7" AFT OF FRAME 29 IS CORRODED. CORROSION BLENDED AT FRAME 30/31 + Y1959 IAW SRM 51-74-00, REV 89.  BLENDS ASSESSED IAW SRM 53-0-15, PB 101-3.  AREAS FOUND OUT OF LIMITS.  TRACK REPAIR C/O IAW SRM 53-21-15, PB 201, PARA 58, REV 89.  THE SEAT TRACK REPAIR IS IDENTIFIED IN THE SRM REPORTING REQUIREMENT TABLE AND DEEMED A MAJOR REPAIR.
